# SDR P5CA9600067

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- Engine: Pwa JT9D7A
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Chafed
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER EDGE CHAFED ON 4R ENGINE SIDE COWL.  FABRICATED STRAP AND REPAIRED IAW SRM 51-40-02.
